# SDR REXA2013091101811

- Difficulty date: September 11, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND HINGE LUG ON FUSELAGE SIDE OF PAX DOOR IS GOUGED.  REPAIRED HINGE LUG ON FUSELAGE SIDE OF PAX DOOR IAW EO R53481.
